# SDR DALA13055410676

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 68,662 hours, 31,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS INCORRECT AT ROW 27ABC. INSTALLED CORRECT EMERGENCY EXIT LIGHT LENS ROW 27ABC.
